# SDR IPXA3B78258

- Difficulty date: May 1, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 20,795 hours, 3,644 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 142U585410
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MCD FLOOR PANEL DAMAGED AT BS 653.   FLOOR PANEL REPAIRED IAW SRM 53-00-50-2R-A, REV 66, FIG 201.
